# SDR 2004UALA00526

- Difficulty date: May 31, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 39,270 hours, 14,427 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

APU ON AT GATE FOR 3 MIN.  PUT BOTH PACKS ON NOTICED BLUE-OIL SMOKE IN COCKPIT & CABIN. REPLACED APU. STAT-O-SEALS FAILED IN THE DRIVEN COMPRESSOR MODULE.  RUBBER WAS EXTRUDED AND TORN FROM BOLT HEAD AND SHAFT.  NO LOOSE BOLTS NOTED.  SEALING FUNCTION COMPROMISED ON BACKSHROUD INNER DIAMETER BOLT CIRCLE.
